# SDR QXEA2016112900756

- Difficulty date: November 14, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 37,426 hours, 39,266 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210117
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK #16 NEEDS TO BE REPLACED PN 85338210-117. REMOVED RIVETS COMMON TO SEAT RAIL #16 AND FLOOR SUPPORT STRUCTURE (SHEAR WEB) REF SRM 51-42-05-02-01.  INSTALLED AFT EQUIPMENT FLOOR SUPPORT COMMON TO SEAT TRACK #16 FROM FS X 698.0 TO FS X 728.0 REF SRM 51-42-05-02-01 AND 51-41-00-00-01. REMOVED SEAT TRACK #16 PN 85338210-117 REF SRM 51-41-00-00-01 AND 51-40-15-02-01. INSTALLED SEAT TRACK #16 PN 85338210-117 FROM FS X 698 TO FS X 801.0 REF SRM 51-42-05-02-01, 51-41-00-10-01, 51-40-15-02-01 AND DEHAVILLAND DWG# 85338201 REV F. LOCATED AND DRILLED NEW SEAT TRACK #16 PN 85338210-119 REF SRM 51-40-07-02-01. COMPLETED INSTALLATION OF SEAT TRACK #16 PN 85338210-119 REF SRM 51-42-05-02-01, 51-41-00-00-01 AND DEHAVILLAND DWG: 85338201 REV F. RESTORED FINISH ON SEAT TRACK #16 REF SRM 51-25-10-02-01 AND 51-25-15-02-01.
